Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Nose bleeding, enlarged adenoids. Taking epileptic drugs. Are nose bleeds due to adenoids?

im 19 yrs old female .. iv got two episodes of bleeding nose and a ct pns shows enlarged adenoids .The bleeding was from right nostril both the time.Does enlarged adenoids have anything to do with bleeding? or would there be any other reason? both the times it was during mid night.Im taking anti epileptic drugs past two years.
Asked On : Tue, 26 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hi zulfa,bleeding from the nose is called can be due to causes within your nose or due to other diseases in various organs of the should visit an ENT doctor and get yourself examined.your doctor will perform a nasal endoscopy-the nasal passages will be visualized for diseases which can cause epistaxis.he will order blood tests to detect bleeding and clotting disorders.adenoids wont cause epistaxis.a few antiepileptics can cause bone marrow depression,which can cause a decrease in platelets giving rise to epistaxis.get well soon.dr praveen.
Answered: Tue, 26 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor